# SDR AALA202304046621

- Difficulty date: February 19, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 66,416 hours, 27,581 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SKIN OF ZONE 191 LOWER WING TO BODY FAIRING, FORWARD OF WING BOX, LOCATED FROM BS 727D TO BS 727F AND FROM S23L TO S26L. REPAIRED SKIN PER EA 343136 AND SRM 51-10-02-0G.
